# SDR CAL950810

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 37,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .5 INCH CRACK IN LEFT WING LEADING EDGE SPLICE DOUBLER BETWEEN NR 5 AND NR 6 SLAT TRACKS.  THE AREA WAS REPAIRED IAW ECRA 5710-01645.  (M)
